# SDR UALA2011010400071

- Difficulty date: January 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 50,682 hours, 6,122 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND STRIP OF TRIM ARE FALLING OFF THE WALL.  SECURED TRIM PIECE AND VERIFIED EMERGENCY LIGHTS WORKING OK.
